Construction of exact solutions of some singularly perturbed equations
Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 1073-1075
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_6_a28,
author = {I. S. Lomov},
title = {Construction of exact solutions of some singularly perturbed equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1073--1075},
year = {1988},
volume = {24},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_6_a28/}
}
I. S. Lomov. Construction of exact solutions of some singularly perturbed equations. Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 1073-1075. http://geodesic.mathdoc.fr/item/DE_1988_24_6_a28/